# SDR AALA20031363

- Difficulty date: December 2, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU  AFT VENTRAL STAIR AREA OVERHEAD EMERGENCY LIGHTS INOPERATIVE. RESEATED BATTERIES FOR AFT VENTRAL STAIR AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
